I am 18 years old, two days ago I continued to defecate and just water. a day can be 6-9 times I chapter. I have been to the doctor and given medicine to stop the chapter but the mules are up to now and the chapter becomes difficult. I wonder why?
Diarrhea is characterized by bowel movements that are more fluid and more frequent than usual. Diarrhea is generally caused due to infection in the intestine, but it can also be caused by other things such as food allergies, food intolerance, poisoning, the effects of drugs and so on. Most diarrhea resolves on its own, of course, by replacing fluid losses with rehydration.
There are diarrhea drugs that function to absorb toxins and solidify feces, for example activated carbon and attapulgite, some are slowing down the intestines, such as loperamide. Almost all diarrhea medicines have side effects of constipation or constipation. Maybe what happened at this time was the effect of the diarrhea medicine that was given. If the medicines are taken properly according to the dosage, these side effects will usually disappear in some time. Keep drinking enough fluids and watch your food intake. Avoid stimulating foods such as spicy, sour, coconut milk, high fat, soft drinks, caffeinated and alcoholic foods.
If it is difficult to CHAPTER this continues, especially coupled with stomach pain, you should immediately go to the doctor again. Don't take any laxatives without a doctor's advice.